# SDR QXEA200301292

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 10,210 hours, 14,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2140 DURING APPROACH RIGHT MAIN GEAR GREEN DOWN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED.  GEAR CONFIRMED DOWN THROUGH ALTERNATE EXTENSION LIGHTS.  RIGHT MAIN GEAR DOWN LIGHT WILL NOT TEST.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND MAIN LANDING GEAR DOWN INDICATION BULBS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
